# SDR MASA200601418

- Difficulty date: May 26, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 7,747 hours, 4,841 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Converter
- Part number: 6227209002
- Part serial: 13J6B
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 7,769 hours, 4,854 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7285 IAD.  GLD UNSAFE CAUTION.  MX PLACED RAD ALT ON MEL.  MX R2 NR 2 RAD ALT CONVERTER.
